# SDR DALA2024012901298

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N803DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31919
- Aircraft time: 33,194 hours, 12,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5408488) EMER LIGHTS ROWS 28-32 INOP. REMOVED SND REPLACED BATTERY AND CHARGER PER B737 AMM 33-51. OPS CK GOOD.
